# SDR 98ZZZX2529

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 360A32100708
- Condition: Failed
- Location: Mgb
- Part time: 1,636 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGB OIL PUMP FAILED BACK LASH.  REMOVED AND REPLACED PUMP WITHIN 200 HOURS PER MWC.
